# SDR CALA2016072200441

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 876
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INNER ANGLE CORRODED AT BS 876.  INSTALLED A REPAIR IAW SRM 53-00-1 3, FIG 201.
